# SDR SIMA202503053002

- Difficulty date: March 3, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N264NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000765
- Aircraft time: 16,204 hours, 10,701 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shear Pin
- Condition: Broken
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR 1L LIVE. FA 1 CLOSED 1L AND ARMED THE DOOR. AFTER ARMING FA 1 OPENED THE MAIN DOOR HANDLE CAUSING A LIVE DOOR INCIDENT. LIVE DOOR SLIDE DID NOT DEPLOY. L1 DOOR PNEUMATIC -ASSEMBLY DIAPHRAGM AND SHEAR PIN BROKEN. RAR DIAPHRAGM AND SHEAR PIN IAW AMM 52-11-53.
